Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 21 found articles
 
 
  On the stationarity for nonlinear optimization problems with polyhedral constraints
 
 
Title: On the stationarity for nonlinear optimization problems with polyhedral constraints
Author: di Serafino, Daniela
Hager, William W.
Toraldo, Gerardo
Viola, Marco
Appeared in: Mathematical programming
Paging: Volume 205 () nr. 1-2 pages 107-134
Year: 2023-05-22
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands